MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RISE; RISE SPACER, 10X22MM, 8-14MM, 10°

GLOBUS MEDICAL, INC. RISE; RISE SPACER, 10X22MM, 8-14MM, 10°
Model Number 193.121
Health Effect - Clinical Code Pain (1994)
Date of Event 03/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor any imaging were available for evaluation.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported from a representative from japan that a revision surgery was done for a rise spacer which migrated post-operatively with subsequent screw loosening, causing patient pain.

Brand Name
RISE
Common Device Name
RISE SPACER, 10X22MM, 8-14MM, 10°
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key11859461
Report Number3004142400-2021-00093
Device Sequence Number14553756
Product Code MAX
UDI-Device Identifier00889095213560
UDI-Public00889095213560
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113447
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number193.121
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2021
Initial Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient Weight60